# SDR ASOA2013011702823

- Difficulty date: December 13, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 17,691 hours, 16,638 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 559 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB CAP ANGLE CRACKED AT FS 559 LBL 18.00.  RECEIVED AND COMPLIED WITH REO 601R-53-41-1650.
